Get your Health question answered in 3 easy steps

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Swelling and pain on testicle. Taking antibiotic. Does masturbation cause delay in healing?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9746 Questions

default
Posted on Mon, 18 Mar 2013 in Testicle Problems
Question: I have been dealing with an infection that has caused swelling and pain in one testicle. I am being treated by a doctor, am on antibiotics, and have also received antibiotic shots. I have not masturbated for several days in fear that it will delay my healing. Is that true?
doctor
Answered by Dr. P. T. Patil 7 minutes later
Hello

Thanks for your query. Based on the facts that you have posted it appears that you have swelling and pain in testicle suggestive of active infection. Though you are taking antibiotics there are high chances of infection to flare up and spreading to Prostate and, seminal vesicle.

Please avoid maturation until it is cured. In addition, continue taking drugs as per advice of your Doctor.

Hope I have answered your query.

Please feel free to ask if you have any more questions I shall be happy to help you.
Dr.Patil

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics

Recent questions on  Prostate

doctor1 MD

my husband was diagnosed with BPH grade 1 in 2003. then last march 01, 2011 he had a kub ultrasound,impression: normal sized prostate gland with concretions. he was prescribed hytrin tablet to be taken before bedtime. last june 06, a kub ultrasound was done on him. impression: no prostatic glandpathology detected.. what can you comment about this? should he continue taking the medicine?.. thanks Miles of Bulacan,

doctor1 MD

A few months ago I realized that if I do not want to brown color and it was good. Dbarh but returned to the state like a black-brown and very firm. I do not know why is that please explain to me why is that. And I do not know what the problem is the prostate gland. Thank you

doctor1 MD

My husband had the di vinci surgery 3 months ago due to prostate cancer. The great news is the cancer is gone and his PSA wonderful. But, he is having difficulty getting or maintaining an erection after tying down or sitting. We understand this is a symptom of having this surgery, however the doctor said he felt his erections would come back. He is currently taking testosterone and viagra. His nurse said that the problem is venous erection. His erections are weak and do not last long. What do you think and do you have any advice?

doctor1 MD

I have an enlarged prostate and with a PSA of 11.6. I had a biopsy a year ago (showed no cancer) and has a recent one this month (inconclusive) due to swollen prostate. The doctor said I have to wait for 6 months inorder for the swelling to subside. He gave antibiotic, Cifromax, but the prescription says that tendon problems could be the side effect, which I am having right now. I had been in this antibiotic since July 2013 on and off. I need to find out who is the best urologist here in Salt Lake and Layton area.

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

I have a bladder that is not functioning and have been self cathing for almost 7 weeks. The problem is not with the actual cathertization but after I finish...and not always immediately...I seem to have what I would term an ache or almost like a...